MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT
Model Number NT510
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
The doctor confirms that once the implant was placed, he cannot remove the mount because it is stuck in the hexagon.The doctor confirms that the procedure was completed with another implant on the same day and that the patient did not suffer any kind of impact with his health.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by the manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes h10: additional narrative one implant was returned for investigation.Visual evaluation of the as returned product identified no apparent malfunction with returned devices.Signs of use.Functional testing to recreate the reported event revealed, devices were able to disengage as intended.A pre-existing condition noted on the per was low bone density (type iii).The reported device was located on an unknown tooth site (fdi) and was placed and removed on the same date.The customer did not provide any pictures or x-rays.Review of appropriate documentation: document reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f - october 2019 & biomet 3i dental implant ifu (p-iis086gi) rev h - july 2021.Information identified: contraindications, warnings, precautions and potential adverse events.Per the applicable ifu, under the section 'precautions', it is stated that improper technique may lead to device failure.Dhr review: dhr review was completed for the subject lot number (2019101389).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019101389) for similar events and no other complaint was identified.Review completed utilizing keywords: 'does not disengage/release' post market trending review: march post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not disengage/release) or product (nt510).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did not occur and the reported event was unconfirmed.

Brand Name
OSSEOTITE® TAPERED IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12796482
Report Number0001038806-2021-02168
Device Sequence Number20111671
Product Code DZE
UDI-Device Identifier00844868012061
UDI-Public(01)00844868012061(17)241104(10)2019101389
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2024
Device Model NumberNT510
Device Catalogue NumberNT510
Device Lot Number2019101389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown